MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETEW2828C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Film evaluation summary: review of a pre-implant ct/3d film report ((b)(6) 2019 study) revealed that the patient had a 37 x 29mm maximum the reported endoleak was confirmed; however, the exact endoleak type/cause could not be determined from the returned film reports.Complete ct¿s were not available for review and a complete assessment of the patient¿s anatomy could not be performed.Images during implant were also not available, and the original position and orientation of the implanted device could not be determined.Although a type iiib fabric cannot be ruled out, this appeared most likely to have been a proximal type i endoleak.Treating the patient¿s pau with a limb instead of a bifurcate or cuff with suprarenal fixation, may have been a contributing factor.The current proximal neck seal zone length of ~10mm most likely has resulted in a marginal seal along the proximal ¿open-web¿ configuration of the limb.It is also possible that the limb may have migrated and/or the pau has increased in length due to disease progression.The observed increase in neck angulation indicates potential disease progression which may have also contributed to the endoleak.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft limb was implanted in a patient for the endovascular treatment of a 37mm abdominal aortic aneurysm.It was reported that approximately 4 months 10 days post implant, a type ia endoleak was noted on the patient's cta.As per the physician, the cause of the event is due to disease progression.No additional clinical sequelae were reported and the patient is being monitored.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9150084
Report Number9612164-2019-04206
Device Sequence Number16905679
Product Code MIH
UDI-Device Identifier00613994991416
UDI-Public00613994991416
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2021
Device Model NumberETEW2828C82E
Device Catalogue NumberETEW2828C82E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR